# SDR DXTA2014022005661

- Difficulty date: February 19, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N811QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258614
- Aircraft time: 6,636 hours, 4,696 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT & RT WHEEL BRAKE PEDALS ON LT PILOTS SIDE HAVE EXCESSIVE TRAVEL ALMOST TO THE FLOORBOARD WHEN WHEEL BRAKES APPLIED UPON LANDING.  PEDALS HAVE A VERY SPONGY FEEL WHEN BRAKES APPLIED.  RT PILOTS BRAKE PEDALS FEEL OK, NO EXTERNAL LEAKS OBSERVED.  INSPECTED BRAKES, NO VISIBLE LEAKAGE OR EXCESSIVE WEAR FOUND.  PERFORMED BRAKE BLEEDING PROCEDURES IAW MM CH 32-40-00.  OPERATIONS & LEAK CHECKED GOOD.
